Pacific Journal of Mathematics

Upper and lower bounds for eigenvalues by finite differences.

J. R. Kuttler

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 429-440.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971637

Mathematical Reviews number (MathSciNet)
MR0277105

Zentralblatt MATH identifier
0204.12003

Subjects
Primary: 65.40

Citation

Kuttler, J. R. Upper and lower bounds for eigenvalues by finite differences. Pacific J. Math. 35 (1970), no. 2, 429--440. https://projecteuclid.org/euclid.pjm/1102971637


Export citation

References

  • [1] B. E. Hubbard, Bounds for eigenvalues of the free and fixed membrane by finite difference methods, Pacific J. Math. 11 (1961), 559-590.
  • [2] J. R. Kuttler, Finite difference approximations for eigenvalues of uniformlyelliptic operators, SIAM J. Numer. Analysis, 7 (1970), 206-232.
  • [3] G. Plya, Sur une interpretationde la methode des differences finies qui peur fournirdes bornes superieures ou inferieures,C. R. Acad. Sci. Paris 235 (1952), 995- 997.
  • [4] H. F. Weinberger, Lower bounds for higher eigenvalues by finite difference methods, Pacific J. Math. 8 (1958), 339-368,